# SDR SWAA2018011919185

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 48,841 hours, 28,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A39021
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED THE GIRT BAR IAW MT.
